MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of otolaryngology · 1994

Topical gentamicin vestibular toxicity.

Longridge N S

Клинический случайСтатьяПеревод в очереди

Аннотация

Two patients with large tympanic membrane perforations received Garasone eardrops. They developed severe acute vestibular deafferentation. In one patient, the middle ear mucosa was healthy and uninfected, and in the other ear, it was inflamed. It is recommended that caution be used in administration of Garasone to the middle ear. If damage can occur with gentamicin, it likely occurs with other ototoxic agents. It is recommended that ototoxic agents not be used in uninflamed middle ears during surgery. The patient should be instructed to treat the discharge through a perforation or tube for only 2 days after the discharge from the external canal ceases.

Для цитирования: Longridge N S. Topical gentamicin vestibular toxicity.. The Journal of otolaryngology. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.